# SDR IPXA2021072872187

- Difficulty date: July 8, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING #3 SLAT UPPER T/E O/B END IS GOUGED.REPAIRED GOUGED RT WING #3 SLAT UPPER T/E BETWEEN XOS 522.067 & XOS 527.432 AT #7 SLAT TRACK IAW VT-SAA EA 011-5754-01-A9236 REV. IR AND UPS EO MD11-5750-81126-A. REF. FAA FORM 8100-9 SIGNED BY P. LAU (AR-830967) DATED 07/23/2021. (MAJOR)
